Acta Mathematica

Sur une classe d’équations fonctionnelles

Ivar Fredholm

Full-text: Open access

Article information

Source
Acta Math., Volume 27 (1903), 365-390.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485882170

Digital Object Identifier
doi:10.1007/BF02421317

Mathematical Reviews number (MathSciNet)
MR1554993

Zentralblatt MATH identifier
34.0422.02

Rights
1903 © Beijers Bokförlagsaktiebolag

Citation

Fredholm, Ivar. Sur une classe d’équations fonctionnelles. Acta Math. 27 (1903), 365--390. doi:10.1007/BF02421317. https://projecteuclid.org/euclid.acta/1485882170


Export citation

Literatur

  • Magazin for Naturvidenskaberne, Kristiania 1823 et Oeuvres complêtes.
  • Annali di Matematica, 1896.
  • Bulletin des sciences mathématiques, 1893, p. 242.